# SDR DALA2017013000712

- Difficulty date: January 29, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 42,358 hours, 29,857 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK X-54.5 STATION 465-565 HAS AREAS OF MISSING PAINT AND CORROSION BLEND/ CHECK LIMITS SRM 53-20-52. REPLACED TRACK FROM STA 456 TO 587 WITH SPLICE REPAIR PER SRM 53-20-52-2R-5. TRACK WAS FOUND TO BE OUT OF LIMITS REMOVED .025 OF ORIGINAL .115 PER SRM 53-20-52-1A-1.
